MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE¿ ELITE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE¿ ELITE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067941000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ureteroscopes were pulled for an ureteroscopy case.Four ureteroscopes were tried, but none of them worked properly.The scopes either failed to connect, had faulty channels, or displayed error codes.The operating room team communicated directly with the rep, but they still couldn't get the scopes to function.It was decided to pull all ureteroscopes with the same lot numbers.A total of 3 more ureteroscopes were pulled from the shelf.Email communications continued with the rep thru this entire process.A total of 7 scopes problematic.

Brand Name
LITHOVUE¿ ELITE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key23424674
Report Number23424674
Device Sequence Number21295685
Product Code FGB
UDI-Device Identifier08714729997351
UDI-Public(01)08714729997351(17)260813(10)37202156
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
Report Date (Section F) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067941000
Device Catalogue NumberM0067941000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer10/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/15/2025